Alert archive / Indiana / Flash Flood Warnings in 2017
Flash Flood Warning 50, NWS Wilmington, OH
NWS Wilmington, OH issued this flash flood warning at Jun 23, 2017, 3:28 PM EDT for Boone County, Kentucky; 4 counties in Indiana. It was in force for 3 hr. 4 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 23, 2017, 3:28 PM EDT (19:28 UTC)
- Expired
- Jun 23, 2017, 6:30 PM EDT
- In force
- 3 hr
- Issued by
- NWS Wilmington, OH
- Area
- Storm-based polygon
- Flood severity
- None
Counties Dearborn County, IN, Ohio County, IN, Ripley County, IN, Switzerland County, IN, Boone County, KY
The radar
The Cincinnati radar (KILN), 122 km from the middle of the area, began a volume at 19:28 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 23, 4:07 PM EDT | FLASH FLOOD | 5 E Versailles, IN | HIGH WATER REPORTED OVER SEVERAL ROADS IN RIPLEY COUNTY, INCLUDING U.S. 50 NEAR ELROD. |
| Jun 23, 4:12 PM EDT | FLASH FLOOD | 5 Wsw Aurora, IN | HIGH WATER REPORTED IN NUMEROUS PLACES THROUGHOUT DEARBORN COUNTY. TIME ESTIMATED. |
| Jun 23, 5:40 PM EDT | FLASH FLOOD | 3 Ssw Benham, IN | A CULVERT WAS WASHED OUT ON S COUNTY ROAD 75 W NEAR W COUNTY ROAD 1000 S. |
| Jun 23, 5:45 PM EDT | FLASH FLOOD | 1 Sse Aurora, IN | PORTION OF MARKET STREET IN AURORA RIPPED UP DUE TO FLOOD WATERS. TIME ESTIMATED. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 4 storm reports to this flash flood warning; the first came 39 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Cncnati-Daytn, OH (KILN), launched 12:00Z, 7.5 hours before the alert went out and 124 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 654 J/kg
- Mixed-layer CIN
- -2 J/kg
- Mixed-layer LCL
- 531 m above ground
- 0-6 km bulk shear
- 38 kt
- 0-1 km storm-relative helicity
- 180 m²/s²
- 0-3 km storm-relative helicity
- 184 m²/s²
- Significant tornado parameter
- 0.4
- Supercell composite
- 2.6
The text
As transmitted.
173
WGUS51 KILN 231928
FFWILN
INC029-115-137-155-KYC015-232230-
/O.NEW.KILN.FF.W.0050.170623T1928Z-170623T2230Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Wilmington OH
328 PM EDT FRI JUN 23 2017
The National Weather Service in Wilmington has issued a
* Flash Flood Warning for...
Ohio County in southeastern Indiana...
Southern Ripley County in southeastern Indiana...
Dearborn County in southeastern Indiana...
Northwestern Switzerland County in southeastern Indiana...
Northern Boone County in northern Kentucky...
* Until 630 PM EDT.
* At 328 PM EDT, radar indicated that heavy rain had fallen across
the warned area. Up to two inches of rain have already fallen.
Heavy rain continues to fall with another 1 to 2 inches possible.
Runoff from this excessive rainfall will cause flash flooding to
occur.
* Some locations that will experience flooding include...
Lawrenceburg, Greendale, Aurora, Rising Sun, Bright, Hidden Valley,
Versailles, Milan, Osgood, Dillsboro, Shawnee, Moores Hill,
Guilford, Wilmington, Manchester, French, Hartford, Holton,
Rexville and Cold Springs.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Move to higher ground now. Act quickly to protect your life.
To report flash flooding, go to our website at weather.gov/iln and
submit your report via social media, when you can do so safely.
&&
LAT...LON 3911 8544 3922 8482 3911 8481 3895 8482
3888 8520 3892 8520 3891 8544
$$
Binau2 follow-up statements
917
WGUS71 KILN 232011
FFSILN
Flash Flood Statement
National Weather Service Wilmington OH
411 PM EDT FRI JUN 23 2017
INC029-115-137-155-KYC015-232230-
/O.CON.KILN.FF.W.0050.000000T0000Z-170623T2230Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Ohio IN-Ripley IN-Dearborn IN-Switzerland IN-Boone KY-
411 PM EDT FRI JUN 23 2017
...THE FLASH FLOOD WARNING FOR OHIO...SOUTHERN RIPLEY...SOUTHERN
DEARBORN...NORTHWESTERN SWITZERLAND AND NORTHERN BOONE COUNTIES
REMAINS IN EFFECT Until 630 PM EDT...
At 410 PM EDT, sheriff dispatch reported water over roads in Ripley
County. Radar indicated that heavy rain continues to fall with 2 to
3 inches already fallen and another 1 to 2 inches possible before
rain lessens. Runoff from this excessive rainfall will cause flash
flooding to occur.
Some locations that will experience flooding include...
Lawrenceburg, Greendale, Aurora, Rising Sun, Hidden Valley,
Versailles, Dillsboro, Shawnee, Moores Hill, Wilmington, French,
Hartford, Rexville, Cold Springs, Avonburg, Farmers Retreat,
Friendship, Petersburg, Versailles Lake and Mount Sinai.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Move to higher ground now. Act quickly to protect your life.
To report flash flooding, go to our website at weather.gov/iln and
submit your report via social media, when you can do so safely.
&&
LAT...LON 3905 8544 3916 8481 3911 8481 3895 8482
3888 8520 3892 8520 3891 8544
$$
Binau947
WGUS71 KILN 232206
FFSILN
Flash Flood Statement
National Weather Service Wilmington OH
606 PM EDT FRI JUN 23 2017
INC029-115-137-155-KYC015-232215-
/O.CAN.KILN.FF.W.0050.000000T0000Z-170623T2230Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Ohio IN-Ripley IN-Dearborn IN-Switzerland IN-Boone KY-
606 PM EDT FRI JUN 23 2017
...THE FLASH FLOOD WARNING FOR OHIO...SOUTHERN RIPLEY...SOUTHERN
DEARBORN...NORTHWESTERN SWITZERLAND AND NORTHERN BOONE COUNTIES IS
CANCELLED...
The heavy rain has ended and flash flooding is no longer expected to
pose a threat. However, a Flood Warning remains in effect due to
numerous road closures and many low lying areas being inundated with
water.
Please report previous flash flooding to the National Weather Service
by going to our website at weather.gov/iln and submitting your report
via social media.
LAT...LON 3905 8544 3916 8481 3911 8481 3895 8482
3888 8520 3892 8520 3891 8544
$$
BinauWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Wilmington, OH wrote its last area forecast discussion before this flash flood warning went out at Jun 23, 1:55 PM EDT, 1 hour 33 minutes earlier.
Area forecast discussion, Jun 23, 1:55 PM EDT, 1 hour 33 minutes before
Area Forecast Discussion
National Weather Service Wilmington OH
155 PM EDT Fri Jun 23 2017
.SYNOPSIS...
A cold front will drop southeast across the area today and will
interact with the moisture from the remnants of Tropical Storm
Cindy. This will produce periods of heavy rain today into
tonight. Behind the system, temperatures will drop below normal
for the weekend and into early next week.
&&
.NEAR TERM /UNTIL 6 PM THIS EVENING/...
Latest radar imagery continues to show showers and thunderstorms
filling in across our northwestern counties. Latest surface
analysis revealed a cold front pushing southeast across central
Illinois with Tropical Depression Cindy located over Arkansas.
At 23.12z the 250 mb analysis showed a jet streak located over
Wisconsin with a sub-tropical ridge located over Florida.
Streamlines clearly indicated upper level diffluence as wind
barbs showed splitting flow over northern Indiana. The best
upper level divergence (from a RRQ) was also located over
northern Indiana. Not surprisingly some totals above 4.00" have
been reported across the area. This upper level diffluence and
divergence will slowly sag southeast today along with the
surface cold front. At 500 mb the shortwave axis extended from
Arkansas north and east towards Indiana. The PWAT on the latest
KILN sounding was 1.93".
Latest high res guidance continues to show band of showers and
thunderstorms slowly washing over the area and sagging
southwards. Given the above have made only minor cosmetic
changes to forecast given current radar trends. Will also keep
flood watch as is with widespread rainfall totals of one to
three inches still in the forecast. Some isolated totals up to
four inches will be possible.
Prev Discussion->
A complex scenario is setting up across the region today. Deep
tropical moisture has been lifting into the region ahead of what
remains of Cindy. Band of showers associated with that moisture
has is now lifting across the nrn counties.
As the center of Cindy lifts north today, the models develop a
band of heavy rain across the region. Models have been
struggling with their placement of the band. The last few runs
of the RAP and HRRR have trended towards a more southern
placement, bringing the heavy rain swath into the Cinci Tri-
State around 12Z. Previous models were showing this a little
farther to the north.
So expect this first heavy rain band to affect se IN into srn
OH this morning. Then as the cdfnt drops south today, showers
and thunderstorms will drop down from nrn OH/IN and will combine
into a large swath. 1.5 to 2 inches of rain will be possible in
the srn areas, with locally higher amounts possible. Will keep
the flash flood watch up as is.
In addition to the flood threat today, there will be a chance of
severe weather se of I-71. A 40-50 kt jet which is forecast to
move across TN into srn KY this afternoon, creates favorable
low-level shear. Storms will be capable of producing strong
winds along with a tornado.
Highs today will range from the mid 70s in the Whitewater Valley
to the lower 80s in the lower Scioto Valley and ne KY.
&&
.SHORT TERM /6 PM THIS EVENING THROUGH 6 PM SATURDAY/...
Showers and thunderstorms will still be ongoing this evening
with heavy rain still affecting the southeast. The precipitation
will push east of the region during the first half of the night.
Temperatures will drop down to the lower to mid 60s. An isolated
location in the nw might reach the upper 50s.
On Saturday, a S/W will swing across nrn OH in the fast
westerly H5 flow. Showers try to develop across nrn Ohio on
Saturday. For now left them north of the region, but this might
have to be adjusted in later forecasts. Highs will range from
the mid 70s in the nw to lower 80s in the se on Saturday.
&&
.LONG TERM /SATURDAY NIGHT THROUGH FRIDAY/...
Surface high will nose in from the sw Saturday night. The clouds
should scattered out as a result. Lows will drop down into the
mid and upper 50s.
Another S/W pivots through the Great Lakes on Sunday. Once again
this may lead to few showers but left the region dry at this
point. Temperatures will be cool Sunday, with highs in the
mid/upper 70s.
With another s/w and the mean mid level trof across the Great Lakes
can not rule out an afternoon shower mainly across the north Monday.
Will limit these pops to slight chance. Temperatures look to be
about 10 degrees below normal with highs on Monday in the lower and
middle 70s.
Models solns sharpen up mid level trof over the eastern Great Lakes
which may lead to a few showers or thunderstorms over the
northeastern counties. Rather cool readings to continue Tuesday
with highs generally in the mid 70s.
Surface high pressure slide east with southerly low level developing
on its back side at midweek. Expect dry conditions with a warming
trend. Temperatures will be closer to normal with highs on Wednesday
in the lower 80s.
Warm front to develop over the Great Lakes with southerly flow
increasing. Temperatures will continue to moderate with highs
Thursday in the lower and middle 80s.
The ECMWF and Canadian solns bringing a progressive system through
the Great Lakes Thursday, while the GFS holds off pcpn. With an
increase in moisture have allowed for a slight chance of a
thunderstorm but confidence is not high in this chance.
&&
.AVIATION /17Z FRIDAY THROUGH TUESDAY/...
A band of showers with some embedded thunder are currently
located along a KDAY to KCMH line. A secondary batch of showers
have formed just to the south with coverage expected to continue
into the afternoon. This secondary batch has had a little more
instability to work with and therefore some gusty winds will be
possible. A surface cold front was also currently located in
northwestern Indiana. Tropical Depression Cindy will also
continue to push northeast and bring a second batch of rain
which should be mainly south of the TAF sites.
During the day today most of the TAF sites will be MVFR with
restrictions to VLIFR in heavier cells. Later this evening the
front will slowly sag southeast pushing the rain southeast with
it.
Overnight tonight skies will slowly clear from the northwest as
the cold front pushes through. Guidance is hinting at some
lower visbilities Saturday morning as skies clear, but with
dropping dewpoints have decided to leave this mention out.
Saturday afternoon weak CAA overhead and ~20kt low level jet
will allow for some wind gusts in the TAFs. The GFS and NAM
forecast soundings are indicating around 20kts possible via
momentum transfer.
OUTLOOK...Intermittent MVFR ceilings possible Saturday through
Tuesday.
&&
.ILN WATCHES/WARNINGS/ADVISORIES...
OH...Flash Flood Watch through late tonight for OHZ042>046-051>056-
060>065-070>074-077>082-088.
KY...Flash Flood Watch through late tonight for KYZ089>100.
IN...Flash Flood Watch through late tonight for INZ050-058-059-066-
073>075-080.
&&
SYNOPSIS...Haines/Sites
NEAR TERM...Haines/Sites
SHORT TERM...Sites
LONG TERM...AR
AVIATION...HainesHazardous weather outlook, Jun 23, 6:39 AM EDT, 8 hours 49 minutes before
Hazardous Weather Outlook National Weather Service Wilmington OH 639 AM EDT Fri Jun 23 2017 INZ050-058-059-066-073>075-080-KYZ089-OHZ042>046-051>056-060>062-070- 071-077-241045- Wayne-Fayette IN-Union IN-Franklin IN-Ripley-Dearborn-Ohio- Switzerland-Carroll-Darke-Shelby-Logan-Union OH-Delaware-Miami- Champaign-Clark-Madison-Franklin OH-Licking-Preble-Montgomery-Greene- Butler-Warren-Hamilton- 639 AM EDT Fri Jun 23 2017 ...FLASH FLOOD WATCH IN EFFECT THROUGH LATE TONIGHT... This Hazardous Weather Outlook is for East Central Indiana, Southeast Indiana, Northern Kentucky, Central Ohio, Southwest Ohio and West Central Ohio. .DAY ONE...Today and Tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Flash Flood Watch. Additionally, storms this afternoon ahead of the cold front have the potential to become strong with gusty winds being the main threat. .DAYS TWO THROUGH SEVEN...Saturday through Thursday. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. KYZ090>100-OHZ063>065-072>074-078>082-088-241045- Gallatin-Boone-Kenton-Campbell-Owen-Grant-Pendleton-Bracken- Robertson-Mason-Lewis-Fayette OH-Pickaway-Fairfield-Clinton-Ross- Hocking-Clermont-Brown-Highland-Adams-Pike-Scioto- 639 AM EDT Fri Jun 23 2017 ...FLASH FLOOD WATCH IN EFFECT THROUGH LATE TONIGHT... This Hazardous Weather Outlook is for Northeast Kentucky, Northern Kentucky, Central Ohio and Southwest Ohio. .DAY ONE...Today and Tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Flash Flood Watch. In addition to the flood threat, there is a chance of severe thunderstorms this afternoon. The main threat will be strong straight line winds, but an isolated tornado can not be rule out. .DAYS TWO THROUGH SEVEN...Saturday through Thursday. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. OHZ026-034-035-241045- Hardin-Mercer-Auglaize- 639 AM EDT Fri Jun 23 2017 This Hazardous Weather Outlook is for West Central Ohio. .DAY ONE...Today and Tonight. Periods of heavy rain today could lead to localized flooding. Additionally, storms this afternoon ahead of the cold front have the potential to become strong with gusty winds being the main threat. .DAYS TWO THROUGH SEVEN...Saturday through Thursday. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time.
In the hours before
Special weather statement, Jun 23, 1:30 PM EDT, 1 hour 58 minutes before
Special Weather Statement National Weather Service Wilmington OH 130 PM EDT FRI JUN 23 2017 OHZ055-056-065-231800- Licking OH-Fairfield OH-Franklin OH- 130 PM EDT FRI JUN 23 2017 ...A STRONG THUNDERSTORM WILL AFFECT FRANKLIN...NORTHWESTERN FAIRFIELD AND SOUTHWESTERN LICKING COUNTIES UNTIL 200 PM EDT... At 130 PM EDT, radar indicated a strong thunderstorm near Upper Arlington, moving east at 40 mph. STORM HAZARDS INCLUDE... Winds to 50 mph... Very heavy rainfall... Locations impacted include... Columbus, Westerville, Reynoldsburg, Grove City, Upper Arlington, Gahanna, Hilliard, Pickerington, Worthington, Bexley, Pataskala, Canal Winchester, Groveport, Minerva Park, Ohio State University, Beechwood Trails, Easton, Summit Station, Whitehall and Etna. This includes the following Interstates... I-70 in Ohio between mile markers 93 and 121. I-71 in Ohio between mile markers 96 and 121. To report hazardous weather conditions, go to our website at weather.gov/iln and submit your report via social media, when you can do so safely. LAT...LON 3982 8266 3983 8319 4014 8307 4012 8258 TIME...MOT...LOC 1730Z 261DEG 37KT 3998 8307 Hatzos
Local storm report, Jun 23, 1:32 PM EDT, 1 hour 56 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
132 PM EDT FRI JUN 23 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0123 PM TSTM WND GST KILN WILMINGTON APT 39.43N 83.79W
06/23/2017 M48.00 MPH CLINTON OH ASOS
&&
HATZOSLocal storm report, Jun 23, 1:59 PM EDT, 1 hour 29 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
159 PM EDT FRI JUN 23 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0100 PM FLASH FLOOD 5 N ENGLEWOOD 39.94N 84.29W
06/23/2017 MIAMI OH PUBLIC
HIGH WATER ACROSS BOTH LANES OF FREDERICK-GARLAND ROAD
NEAR STATE ROUTE 48.
&&
JGIBSONSpecial weather statement, Jun 23, 2:08 PM EDT, 1 hour 20 minutes before
Special Weather Statement
National Weather Service Wilmington OH
208 PM EDT FRI JUN 23 2017
OHZ055-056-064-065-074-231845-
Licking OH-Fairfield OH-Franklin OH-Hocking OH-Pickaway OH-
208 PM EDT FRI JUN 23 2017
...A STRONG THUNDERSTORM WILL AFFECT SOUTHEASTERN FRANKLIN...
FAIRFIELD...HOCKING...EASTERN PICKAWAY AND SOUTHERN LICKING COUNTIES
UNTIL 245 PM EDT...
At 208 PM EDT, radar indicated a strong thunderstorm over Canal
Winchester, moving northeast at 55 mph.
STORM HAZARDS INCLUDE...
Winds to 45 mph...
Very heavy rainfall...
Locations impacted include...
Columbus, Newark, Lancaster, Reynoldsburg, Gahanna, Pickerington,
Circleville, Heath, Logan, Granville, Pataskala, Canal Winchester,
Nelsonville, Groveport, Baltimore, Buckeye Lake, Hebron, Bremen,
Millersport and Pleasantville.
This includes I-70 in Ohio between mile markers 109 and 140.
To report hazardous weather conditions, go to our website at
weather.gov/iln and submit your report via social media, when you can
do so safely.
LAT...LON 3947 8217 3947 8228 3939 8229 3956 8299
4006 8282 4017 8232 3991 8225 3993 8246
3984 8247 3983 8240 3975 8240 3974 8237
3960 8238 3959 8226 3956 8226 3955 8216
TIME...MOT...LOC 1808Z 240DEG 47KT 3982 8280
HatzosLocal storm report, Jun 23, 2:11 PM EDT, 1 hour 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
211 PM EDT FRI JUN 23 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0207 PM TSTM WND GST KLCK RICKENBACKER APT 39.81N 82.93W
06/23/2017 M46.00 MPH FRANKLIN OH AWOS
&&
HATZOSLocal storm report, Jun 23, 2:19 PM EDT, 1 hour 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
219 PM EDT FRI JUN 23 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0200 PM HEAVY RAIN 3 NE BEAVERCREEK 39.76N 84.02W
06/23/2017 M2.20 INCH GREENE OH COCORAHS
RAINFALL SINCE 7 AM.
&&
JGIBSONThe office that day
Everything else NWS Wilmington, OH issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 23, 1:47 PM EDT | Areal Flood Advisory | ILN | Boone | 118 min |
| Jun 23, 3:01 PM EDT | Areal Flood Advisory | ILN | Boone | 119 min |
| Jun 23, 3:35 PM EDT | Flash Flood Warning | ILN | Boone, Campbell, Kenton | 3 hr |
| Jun 23, 4:24 PM EDT | Areal Flood Advisory | ILN | Boone, Campbell, Gallatin, Kenton | 3 hr |
| Jun 23, 4:47 PM EDT | Areal Flood Advisory | ILN | Carroll, Gallatin, Grant, Owen, Pendleton | 3 hr |
| Jun 23, 4:57 PM EDT | Flash Flood Warning | ILN | Boone, Campbell, Kenton | 3 hr |
| Jun 23, 5:11 PM EDT | Areal Flood Advisory | ILN | Bracken, Mason | 8 hr |
| Jun 23, 5:20 PM EDT | Special Weather Statement | ILN | Bracken, Mason, Robertson | 25 min |
| Jun 23, 5:21 PM EDT | Flash Flood Warning | ILN | Bracken | 3 hr |
| Jun 23, 5:53 PM EDT | Flash Flood Warning | ILN | Gallatin, Grant, Owen, Pendleton | 3 hr |
| Jun 23, 6:03 PM EDT | Areal Flood Warning | ILN | Boone, Campbell, Kenton | 7 hr |
| Jun 23, 6:10 PM EDT | Areal Flood Advisory | ILN | Bracken, Lewis, Mason, Robertson | 3 hr |
| Jun 23, 6:17 PM EDT | Flash Flood Warning | ILN | Bracken, Lewis, Mason | 3 hr |
| Jun 23, 7:12 PM EDT | Flash Flood Warning | ILN | Bracken, Lewis, Mason, Robertson | 5 hr |
| Jun 23, 7:26 PM EDT | Areal Flood Advisory | ILN | Boone, Campbell, Kenton | 5 hr |
| Jun 23, 7:49 PM EDT | Flash Flood Warning | ILN | Lewis | 3 hr |
| Jun 23, 9:16 AM EDT | Areal Flood Advisory | ILN | Fayette, Franklin, Union | 119 min |
| Jun 23, 10:07 AM EDT | Areal Flood Advisory | ILN | Wayne | 83 min |
| Jun 23, 10:27 AM EDT | Areal Flood Advisory | ILN | Franklin, Union | 2 hr |
| Jun 23, 11:36 AM EDT | Areal Flood Advisory | ILN | Wayne | 3 hr |
| Jun 23, 12:29 PM EDT | Flash Flood Warning | ILN | Wayne | 3 hr |
| Jun 23, 2:21 PM EDT | Areal Flood Warning | ILN | Wayne | 16 hr |
Nearby
Flash Flood Warnings in Indiana, 2017Flash Flood Warnings in Kentucky, 2017Every flash flood warning in 2017
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.